Current time in Korea 12:12 Aug 24 (Sat) Year 2019 KCS KCS Publications
KCS Publications
My Journal Log In Register
HOME > Search > Browsing(BKCS) > Archives

Bulletin of the Korean Chemical Society (BKCS)

ISSN 0253-2964(Print)
ISSN 1229-5949(Online)
Volume 6, Number 5
BKCSDE 6(5)
May 20, 1985 

 
Title
Ortho-normalized Slater-type Orbitals
Author
Jong-Gi Jee
Keywords
Abstract
Orthogonalized Slater-type orbitals and Ortho-normalized Slater-type orbitals were derived from the conventional Slater-type orbitals (STO's) by use of the continuous orthonormalizing which is expanded from the Schmidt's orthogonalizing procedure. These orbitals have the merits which STO's have not, such as; they are ortho-normalized each other and have the same numbers of the radial nodes that the real hydrogenlike wave functions do, so that they must be a good basis functions of LCAO MO procedures, i.e., the best approximate representation of SCF method.
Page
264 - 266
Full Text
PDF